# SDR GLBA20030617

- Difficulty date: April 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 16,929 hours, 24,838 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT TRANSIT UP OR DOWN, RESET 60 AMP C/B OPS CK GOOD
